# SDR UPS00433249

- Difficulty date: June 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NRC 44296099, MAIN DECK  FRAME WEB IS CRACKED AT CUT OUT FOR STRINGER BS 320 STRINGER 16 RT.  REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 18.  ALSO, QUERY NOTE 30/2000 STOP DRILLED CRACKS AND INSTALLED DOUBLERS, APPROVED 8110 ISSUED.
